# SDR ALGA2012050201

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N9YBRS
- Make and model: Bell 412EP
- Aircraft serial: 36396
- Aircraft time: 6,434 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 205030703069
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM FLANGE ON WEB CORRODED BEYOND LIMITS FROM LBL 12.68 TO RBL12.68 ST. 69.00.
